# SDR AT9900432

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE CAME ON IN FLIGHT FOR A FEW SECONDS ON CLIMBOUT, PERFORMED STEP IN ORH AND RETURNED TO HOUSTON.  GROUND START OPS CHECKED FOR LEAKS IN AFT COMPARTMENT, DISCONNECTED LEFT PACK PER DDP.  RECONNECTED LEFT PACK FOR TROUBLESHOOTING, NO DEFECTS FOUND.  CHECKED CLAMPS FOR SECURITY, OPS CHECKED NORMAL IAW MM 21-50.
